# SDR ASAA2025101061526

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 37,179 hours, 11,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS PLASTIC COVER OVER EMERGENCY LIGHT FELL OFF AT ROW 19. GROUNDED - YES. ROW 19; REPLACED EMERGENCY AISLE LIGHT LENS REF AMM 33-51-03. OPS CHECK GOOD.
